# SDR FDEA201202270689

- Difficulty date: February 27, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - UPPER WING SURFACE FOUND CORRODED AT STA XORS 264.  REPAIRED IAW EA 1-5730-154297.   REPAIR CLASSIFIED MAJOR AS   PER GMM 6-2-100 REV 114.
